# SDR AALA2019061199005

- Difficulty date: June 8, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 66,338 hours, 25,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3432
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 56,751 hours, 24,826 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS L2, R2 AND AFT LAV WALL MOUNTED EMERGENCY LIGHT INOP.  REMOVED AND INSTALLED NEW 13WL POWER SUPPLY UNIT IAW AMM 33-51-38. OPS CHECKS GOOD.
